×

Representations for solutions of linear functional differential equations. (English) Zbl 0165.42701


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Banks, H.T, Necessary conditions for control problems with variable time lags, J. SIAM control, 6, 9-47, (1968) · Zbl 0159.13002
[2] Banks, H.T, Variational problems involving functional differential equations, J. SIAM control, 7, (1969) · Zbl 0175.39004
[3] Cameron, R.H; Martin, W.T, An unsymmetric Fubini theorem, Bull. amer. math. soc., 47, 121-125, (1941) · Zbl 0025.15201
[4] Halanay, A, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.